# SDR SWAA2021122045413

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26L, BS 540 IN FWD CARGO.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1, REPAIR 1.
